Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: TheBodyPRO.com Covers AIDS 2014
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Serostim
May 17, 2002

I just discovered that my serostim is out of date! What can I do, I have been using it for a while. I have been injecting depo testosterone, and serostim for quite some time now. I am also not taking HIV meds for over 1 year. My t-cells and viral load are stable with them. I do find the testo, and serostim help a great deal. Am I in danger?

Response from Dr. Henry

I would contact the manufacturer (Serono=1-888-275-7376) or the pharmacist from whom you received the growth hormone. I doubt that you are in any danger but the question is whether the growth hormone with its high price tag is active and providing any benefit. KH



Previous
THINNING OF THE LEGS AND BUTTOCKS
Next
Vaccine hope

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement